MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC TRUWAVE; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES LLC TRUWAVE; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PX284AN
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
Early 60¿s male with history of coronary artery disease and recent shortness of breath.7 days post op from coronary artery bypass graft x 1 and monitored in cvicu.A new package of truwave 3cc pressure tubing opened to change arterial line.When the tubing was primed, tubing was wet and there was a puddle on the floor.A crack was visualized in the tubing and the tubing was removed, without known harm to patient.Manufacturer response for transducer, pressure, catheter tip, truwave (per site reporter) will obtain.

Brand Name
TRUWAVE
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key16843322
Report Number16843322
Device Sequence Number15168764
Product Code DXO
UDI-Device Identifier07460691950245
UDI-Public(01)07460691950245(17)240908(11)220909(10)64603249
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/18/2023
Report Date (Section F) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPX284AN
Device Catalogue NumberPX284AN
Device Lot Number64603249
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/01/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight88 KG
Date Report Sent to FDA04/18/2023